# SDR UIEA2022101201120

- Difficulty date: October 10, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747
- Aircraft serial: 30559
- Aircraft time: 90,907 hours, 14,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 65B8113010
- Part serial: 128682
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, O
- Precautionary procedure: A, J

## Discrepancy

FLAPS DRIVE CATUION MSG ON RETRACTION. C/W QRH( R/R RH OUTBOARD T/E FLAPS ANGLE GEARBOX. OPS CHECK GOOD IAW AMM 27-51-021 )
